loading... close

I have swelling in my feet and lower legs and fatigue in legs. I am finished with Chemo, almost four weeks since last treatment. My oncologist won't give me anything for it. Anyone else have this problem?

Connie Logan Profile
Asked by

anonymous

Stage 2B Patient almost 8 years
 
  • Thumb avatar default
    anonymous
    Survivor since 2012
    I sure did! I finished chemo in March and my hands, calves, and feet continued to swell for at least 2 months, off and on. It drove me crazy! I told my kids I had "cankles" (calves/ankles) because there was no difference between them! My doc gave me Lasix but it didn't really do much good. It has slowly gone away and yours likely will, too. I've been told it can take a year for all this stuff to go away. I just lost my right big toenail last night! Go figure.
    almost 8 years Flag
    • Connie Logan Profile
      anonymous
      Stage 2B Patient

      Thank you so much for answering. I had been thinking I was crazy. One question if you read this....Are you taking Femora or another estrogen blocker ? I'm afraid to take mine yet because I am afraid I will get my leftover chemo side effects mixed...

      more

      Thank you so much for answering. I had been thinking I was crazy. One question if you read this....Are you taking Femora or another estrogen blocker ? I'm afraid to take mine yet because I am afraid I will get my leftover chemo side effects mixed up with side effects from that pill and I know myself, I will blame that pill and want to stop it. I can't believe at times that this is really MY body!

      almost 8 years Flag
  • Connie Logan Profile
    anonymous
    Stage 2B Patient
    Sorry Anxious about this
    almost 8 years Comment Flag
  • Connie Logan Profile
    anonymous
    Stage 2B Patient
    Sorry I'm hitting the wrong buttons. Thank you for answering and I see that maybe the problem has something to do with age. Since you said it was your mother I assume she is somewhere around my age. Even though I was in good health before being older probably makes recovery slower.
    almost 8 years Comment Flag
  • Connie Logan Profile
    anonymous
    Stage 2B Patient
    I was stage 2B on the right and stage 1 on the left. But I'm not getting herceptin. After my radiation is done (have only had 2 treatments of 28) I have to take Femera for five years. I was HER negative and estrogen positive and I had a double mastectomy first. And I am 67 which is not letting the side effects go away quickly. I guess I am too anxo
    almost 8 years Flag
    • Thumb avatar default
      anonymous
      Survivor since 2012

      Wow Connie, You've been down a rough path. I dodged chemo so I can't speak from experience, but I do know staying hydrated is very important and can be hard to do when you feel rotten. That 8 glasses of water sprinkled throughout the day can...

      more

      Wow Connie, You've been down a rough path. I dodged chemo so I can't speak from experience, but I do know staying hydrated is very important and can be hard to do when you feel rotten. That 8 glasses of water sprinkled throughout the day can help shed extra water the body tries to hang onto when it's under assault. We girls in our 60's (I'll celebrated # 63 in Sept.) may have a few more years on the bods but we're a spunky group. Hang in there. Jo

      almost 8 years Flag
    • Connie Logan Profile
      anonymous
      Stage 2B Patient

      Tha

      almost 8 years Flag
    • Connie Logan Profile
      anonymous
      Stage 2B Patient

      I'll try that again. Thanks for your reply. It was very uplifting. Wish I knew more people around my age group who are going through this. Especially people with such a good outlook

      almost 8 years Flag
  • sally fakih Profile
    anonymous
    Learning About Breast Cancer
    Yes my mom too 1 month after chemo and 10 days after herceptin ... I dont know why :(. Which stage are you ??
    almost 8 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word